RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2007, Volume 14, Number 4, Pages 43–56 (Mi da507)  

This article is cited in 2 scientific papers (total in 2 papers)

Об условиях существования графа с заданными диаметром, числом вершинной связности и вектором разнообразия шаров

K. L. Rychkov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (283 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2009, 3:1, 107–116

Bibliographic databases:

UDC: 519.176
Received: 14.03.2007

Citation: K. L. Rychkov, “Об условиях существования графа с заданными диаметром, числом вершинной связности и вектором разнообразия шаров”, Diskretn. Anal. Issled. Oper., Ser. 1, 14:4 (2007), 43–56; J. Appl. Industr. Math., 3:1 (2009), 107–116

Citation in format AMSBIB
\Bibitem{Ryc07}
\by K.~L.~Rychkov
\paper Об условиях существования графа с~заданными диаметром, числом вершинной связности и~вектором разнообразия шаров
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2007
\vol 14
\issue 4
\pages 43--56
\mathnet{http://mi.mathnet.ru/da507}
\zmath{https://zbmath.org/?q=an:1249.05101}
\transl
\jour J. Appl. Industr. Math.
\yr 2009
\vol 3
\issue 1
\pages 107--116
\crossref{https://doi.org/10.1134/S1990478909010128}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-63349098762}


Linking options:
  • http://mi.mathnet.ru/eng/da507
  • http://mi.mathnet.ru/eng/da/v14/s1/i4/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Evdokimov, “Vlozheniya v klasse parametricheskikh otobrazhenii ogranichennogo iskazheniya”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 151, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2009, 72–79  mathnet
    2. T. I. Fedoryaeva, “Stroenie vektora raznoobraziya sharov tipichnogo grafa zadannogo diametra”, Sib. elektron. matem. izv., 13 (2016), 375–387  mathnet  crossref
  • Дискретный анализ и исследование операций
    Number of views:
    This page:286
    Full text:76
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020